MathSciNet Relay Station
MathSciNet bibliographic data
MR470246 32C40 (14B05)
Teissier, B. Variétés polaires. I. Invariants polaires des singularités d'hypersurfaces. (French) Invent. Math. 40 (1977), no. 3, 267–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement